# SDR QXEA2013031400716

- Difficulty date: March 14, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Lug
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RUDDER UPPER PCU MOUNT LUGS ARE CHAFED FROM PCU ROD ENDS.  BLENDED DAMAGE ON MOUNT LUG IAW SRM 55-41-20-02-01, REV 12.  MECHANICALLY MEASURED BLENDED AREA AND RESULTED WITH A REMAINING THICKNESS OF .4015" IAW SRM 55-41-20-02-01, REV 12.  ACCOMPLISHED FPI OF PCU MOUNT LUG AND CONFIRMED AREA OF DAMAGE TO BE CRACK FREE REF HRZ NDTM 8.2.0, REV 14.  APPLIED ALODINE, PRIMER AND TOPCOAT TO WORKED AREA IAW SRM 55-41-20-02-01, REV 12.  ALL DAMAGE WERE FOUND TO BE WITHIN LIMTIS IAW SRM 55-41-20-02-01, REV 12.
